MAUDE Adverse Event Report: TIDI PRODUCTS LLC FLOOR CUSHION, BEVELED GLOW; BED, AC-POWERED ADJUSTABLE HOSPITAL

TIDI PRODUCTS LLC FLOOR CUSHION, BEVELED GLOW; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 6027R
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 an investigation has been completed regarding the complaint of floor cushions sliding on the floor.An attempt to recreate the complaint further confirms the product delivered the intended use of the floor cushion, and slippage did not occur.The manufacturing team reviewed the product and confirmed that there were no anomalies during production.Our results confirm the floor cushions have met all specifications.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states inform resident and staff to take care when stepping on or off of the cushion to avoid tripping.Follow your facility¿s procedures for cleaning spills in patient care areas.Do not place floor cushions on or around damp or wet areas.Clean spills on, around or under floor cushions.Liquids under floor cushions may cause a slip and fall accident.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported complaint regarding product part 6027r sliding on the floor.The date the issue was discovered is unknown and no patient incident or injury was reported.

Brand Name
FLOOR CUSHION, BEVELED GLOW
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19702833
Report Number2182318-2024-00082
Device Sequence Number7674215
Product Code FNL
UDI-Device Identifier10190676000873
UDI-Public10190676000873
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6027R
Device Catalogue Number6027R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown